MathSciNet Relay Station
MathSciNet bibliographic data
MR1145418 (94a:47033) 47B10 (47G10 60B11 60G15 60G17)
González-Barrios, José M.; Dudley, Richard M. Metric entropy conditions for an operator to be of trace class. Proc. Amer. Math. Soc. 118 (1993), no. 1, 175–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement